# SDR CALA2009041400199

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 26,634 hours, 8,145 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Part serial: 99200H3475
- Condition: Cracked
- Location: Cockpit
- Part time: 27,319 hours, 9,599 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT AT FL350, CAPTAINS L2 WINDOW OUTER PANE SHATTERED.  RAN QRH CHECKLIST.  PROCEEDED NORMALLY TO CLE.  REPLACED L2 WINDOW PER AMM REF 56-12-11-400-801.  ALSO REPLACED L2 WINDOW HEAT CONTROL UNIT PER AMM REF 30-41-11-400-801 AS PRECAUTIONARY.  OPS AND LEAK CHECKS GOOD.
